# SDR DALA2024022002335

- Difficulty date: July 2, 2023
- Submitted: February 20, 2024
- Operation: Air carrier
- Aircraft: N924AT
- Make and model: Boeing 717-200
- Aircraft serial: 55080
- Aircraft time: 55,558 hours, 39,920 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Fitting
- Part number: UNKNOWN
- Condition: Corroded
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON INBD/OUTBD ATTACHMENT POINTS OF CENTER WING FLAP HINGE FITTING STA 251.6 AT LH WING REAR SPAR. SUMMARY OF NRC 00167: CENTER WING FLAP HINGE FITTING STA 251.6 AT LH WING REAR SPAR WAS REPLACED PER B717 AMM 57-55-25. LEVEL N/A BECAUSE IS NOT A PRIMARY STRUCTURE. (LP #2845100)
